# SDR YENA2025033100345

- Difficulty date: March 29, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N4080J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11861
- Aircraft time: 3,785 hours, 566 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Valve
- Part number: 1320A000002
- Part serial: 132053703
- Condition: Failed
- Location: Trim Air
- Part time: 3,785 hours, 566 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2724, LAX-JFK. (ETOPS) 'COND TRIM AIR SYS FAULT - FWD CABIN TRIM VALVE; SYSTEM TROUBLESHOOT IAW TSM 21-63-00-810-803-Q AND REMOVED AND REPLACED FWD CABIN TRIM AIR VALVE (12HK) IAW AMM 21-63-51. OPS CHECK GOOD OK FOR SVC.'
